MAUDE Adverse Event Report: ARTHREX, INC. IBAL UKA, MODULAR SPACER BLOCK, 5MM; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. IBAL UKA, MODULAR SPACER BLOCK, 5MM; ORTHOPEDIC MANUAL SURG INSTR
Model Number IBAL UKA, MODULAR SPACER BLOCK, 5MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed, the epoxy is cracked but some of the epoxy also broke off.The edges of the device was dented, likely due to handling and/or wear and tear.Based off the information provided, the most likely cause for the reported failure can be attributed to user error of the device due to user-applied mechanical forces.
 
Event or Problem Description
It was reported that the following as cracked: ar-611-6.Ar-611-sm05.Ar-611-sm10.

Brand Name
IBAL UKA, MODULAR SPACER BLOCK, 5MM
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19559820
Report Number1220246-2024-05964
Device Sequence Number11945495
Product Code LXH
UDI-Device Identifier00888867223936
UDI-Public00888867223936
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIBAL UKA, MODULAR SPACER BLOCK, 5MM
Device Catalogue NumberAR-611-SM05
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/14/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2021
Initial Report FDA Received Date06/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown